MLKDUD
60,000-79,999 SparkPoints 78,450
SparkPoints
 

Side effects

Thursday, January 14, 2021

So Tuesday afternoon I got my 2nd Covid vaccine. Yesterday morning about 8:30 I started having really bad chills and nausea. About an hour after that I started running a fever. Occupational health said I had to go home and can't come back until I'm symptom free for 48 hours even though they are pretty sure it's side effects. I could hardly drive myself home and I dropped into bed. Despite taking Tylenol my fever got up to 104.3. My husband got home from work and said you are going to the doctor! They think it's side effects too, told me to alternate Tylenol and ibuprofen and push fluids ( I didn't eat or drink anything for 12 hours!). About 1am I woke back up in a pool of sweat and my temp was finally down to 98.2, but when I got back up this morning it was back up to 101. If I still feel bad tomorrow I'm supposed to see my doctor. I overall feel better. Still have a headache and can't eat much, and this dang fever!
Share This Post With Others
Member Comments About This Blog Post
  • NANCYPAT1
    Hope you feel better quickly!
    157 days ago
  • LADYLUK
    Oh no I am so sorry you are sick!! I am fixing to get that vaccine too. I hope I do not end up having the same side effects. Get well soon my friend!! emoticon
    157 days ago
  • SLBROOKS3
    I'm sorry about your fever and hope it goes away soon. Feel better!
    157 days ago
  • GARDENCHRIS
    one of the reasons why I will not take it, no one knows what it will do to your system
    157 days ago
  • WALKINTOFIT
    Sorry to hear u are having side effects... so far where i live the shots aren't available yet except for health care workers. Hope u are feeling better soonl!
    157 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by MLKDUD